RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 9, Issue 4, Pages 425–434 (Mi mz7026)  

This article is cited in 1 scientific paper (total in 1 paper)

A combination of the finite-sum and Monte Carlo methods for the solution of integral equations of the second kind

G. A. Mikhailov

Computer Centre of USSR Academy of Sciences, Siberian Branch

Abstract: An algorithm is investigated, which can be considered as a combination of the finite-sum method with the Monte Carlo method for the solution of integral equations of the second kind. Examples of the use of this algorithm in the solution of problems in particle-transfer are given.

Full text: PDF file (680 kB)

English version:
Mathematical Notes, 1971, 9:4, 245–249

Bibliographic databases:

UDC: 518
Received: 26.01.1970

Citation: G. A. Mikhailov, “A combination of the finite-sum and Monte Carlo methods for the solution of integral equations of the second kind”, Mat. Zametki, 9:4 (1971), 425–434; Math. Notes, 9:4 (1971), 245–249

Citation in format AMSBIB
\Bibitem{Mik71}
\by G.~A.~Mikhailov
\paper A~combination of the finite-sum and Monte Carlo methods for the solution of integral equations of the second kind
\jour Mat. Zametki
\yr 1971
\vol 9
\issue 4
\pages 425--434
\mathnet{http://mi.mathnet.ru/mz7026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283954}
\zmath{https://zbmath.org/?q=an:0228.65088|0217.53201}
\transl
\jour Math. Notes
\yr 1971
\vol 9
\issue 4
\pages 245--249
\crossref{https://doi.org/10.1007/BF01387774}


Linking options:
  • http://mi.mathnet.ru/eng/mz7026
  • http://mi.mathnet.ru/eng/mz/v9/i4/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Mikhailov, I. N. Medvedev, “Vector estimators of the Monte Carlo method: dual representation and optimization”, Num. Anal. Appl., 3:4 (2010), 344–356  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:357
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020